| Model Number |
SND1T4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
08/11/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported following the intraocular lens implantation the patient had experienced distance, near and computer vision are all blurry.Also has glare issues in the day and night.Hence the lens was explanted in a secondary procedure and replaced with another lens of different company.There was no harm to the patient and the prognosis was also good.It was also reported that a goniotomy and limbal relaxing incisions were also performed.The patient was not hospitalized for the event.There are two medical device reports associated with this patient.This report is for the right eye.
Additional Manufacturer Narrative
The explanted lens was returned inside a small plastic specimen jar.Dried solution was observed on the lens.The lens was cleaned with klrp for further evaluation.One haptic was broken in the gusset area.The broken haptic was not returned.Product history records were reviewed and documentation indicated the product met release criteria.Associated product information was not provided.It is unknown if qualified products were used.There have been no other complaints reported in the lot number the root cause cannot be determined for the reported complaint.The explanted lens was returned.No damage was observed.Information was provided in the file that the multifocal lens of 8.0 diopter was removed and replaced with a monofocal lens model 10.0 diopter.The replacement lens model does not have a toric component.The information that a multifocal toric lens was exchanged for a monofocal non-toric lens would reasonably suggest that the complaint may not be related to the iol.The manufacturer internal reference number is: (b)(4).